# SDR USAA2010122793251

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 233,129 hours, 40,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FLOORBEAM AT BS 660, RBL 07.  REPAIRED FLOORBEAM AT BS 660, RBL 07 IAW EA 102403.
